IJPAM: Volume 103, No. 3 (2015)


Jovannie R. Castillo$^1$, Jocelyn P. Vilela$^2$
$^1$Mathematics Department
College of Arts and Sciences
La Salle University
Ozamiz City, 5200, PHILIPPINES
$^2$Department of Mathematics and Statistics
College of Science and Mathematics
MSU-Iligan Institute of Technology
Iligan City, 9200, PHILIPPINES

Abstract. In 2010, Davvaz and Mirvakili [6] defined the concept of Krasner $\(m,n,\)$-hyperring, defined a fundamental relation on the structure and proved the isomorphism theorems where the hyper ideals considered in the construction of its quotient class is not necessarily normal. Recently, Castillo and Vilela [#!CAS!#] considered a particular case where $m=2$ and called a Krasner ternary hyperring and proved the isomorphism theorems without the normality condition. In this article, regularity is defined in Krasner ternary hyperrings and proved that this property is radical in these classes of algebraic hyperstructure.

Received: July 21, 2015

AMS Subject Classification: 03E20, 05C25

Key Words and Phrases: Krasner ternary hyperring, Krasner -hyperring

Download paper from here.

DOI: 10.12732/ijpam.v103i3.18 How to cite this paper?

International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2015
Volume: 103
Issue: 3
Pages: 587 - 596

Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).